# SDR DALA2025061104447

- Difficulty date: June 10, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N362NB
- Make and model: Airbus A319-114
- Aircraft serial: 1982
- Aircraft time: 41,094 hours, 21,781 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Access Door
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3162 EMPENAGE, TAIL SECTION ACCES PANEL 312 WITH CORROSION. CORRECTIVE ACTION: REPLACED ACCESSORY COMPARTMENT ACCESS DOOR 312AR I.A.W A319 AMM TASK 52-41-16-000-001-A AND TASK 52-41-16-400-001-A. (1016533)
